# SDR SWAA2022011906693

- Difficulty date: April 10, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT ORSS 261 + 12 INCH ON TRAILING EDGE AREA AT RT WING / REPLACED ANGLE AT ORSS 261+12 INCH ON TRAILING EDGE AREA AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING #115A2930 REV:-
